# SDR DALA2018102506292

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 59,452 hours, 21,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD LT EMERG OUTSIDE LIGHT OUT. R&R FWD LT BATTERY PACK PER AMM 33-51. OPS CK ALL EMG. LTS OK FOR SERVICE.
